# SDR V0XD20221128001

- Difficulty date: November 28, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 45455
- Aircraft time: 44,293 hours, 34,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522461011
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ON GUSSET PLATE AROUND NUT PLATE AT FR 20 AND AT Y + 479.0.   REMOVED AND REPLACED THE GUSSET PLATE IAW SRM 51-40-02.
